# SDR USAA920081056

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407639
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - LEFT WING NR 2 SLAT COVE PANEL CRACKED, SS 607.  REPLACED LEFT WING NR 2 SLAT COVE PANEL CRACKED, SS 607 IAW B737 SRM 51-40-02.
